# SDR NACA2021092400001

- Difficulty date: September 24, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,606 hours, 18,472 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,709 hours, 1,944 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FUEL FLOW RIGHT ENGINE SHOWS 0 PPH UNTIL N2 SHOWS 27%. TIME TO LIGHT OFF AND EGT RISE BOTH NORMAL. CORRECTIVE ACTION: TRANSFERRED TO MEL 73-31-01-02 CAT C. RIGHT ENGINE FUEL FLOW CHECKS GOOD PER B767 AMM 71-00-00.
